# SDR ASOA200900719

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 AT STRINGER 27 HAS CORROSION ON FRAME.   REMOVED 6 RIVETS TO ACCESS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06.  INSTALLED RIVETS WET WITH SEALER IAW SRM 51-42-06 AND SRM 51-23-00.  PRIMED AND PAINTED REPAIRED AREA IAW SRM 51-25-01.  SLIGHTLY CORRODED AREA FOUND TO BE REPAIRABLE IAW SRM 53-00-00.
